MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC UNK TULSA- R-PILOT ROTARY FILES; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC UNK TULSA- R-PILOT ROTARY FILES; FILE, PULP CANAL, ENDODONTIC
Catalog Number UNKNOWN
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
In this event it was reported that a tstrpil325412 r-pilot file broke during use.Patient was referred to specialist who not retrieved broken part but was incorporated into the fill.No injury.
 
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Investigation results: customer returned 2x tstrpil325412 files in autoclave bag that was broken as described by the customer.Checked under microscope and found no manufacturing marks or defects.See attached picture.No unopened product was returned for additional testing.Root cause unknown.A quality hold was found during dhr review, but not relative to the issue.A query indicates no additional complaints have been received for this lot number.

Brand Name
UNK TULSA- R-PILOT ROTARY FILES
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22723254
Report Number2320721-2025-00078
Device Sequence Number21074746
Product Code EKS
UDI-Device IdentifierD716TSTRPIL3254121
UDI-PublicD716TSTRPIL3254121
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberUNKNOWN
Device Lot Number0000421012
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/04/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown